# SDR SWAA2022010349971

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP LOCATED BS 400 AND STR 26L FWD CARGO COMPARTMENT ; 2021-544645 / [01] REPLACED ANGLE - CLIP LOCATED BS 400 AND STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 25 REV A.; [02] REPLACED ANGLE - CLIP LOCATED BS 400 AND STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 25 REV A. SEE INDIVIDUAL SIGNOFF BELOW.; [03] REPLACED ANGLE - CLIP LOCATED BS 400 AND STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 25 REV A. SEE INDIVIDUAL SIGNOFF BELOW. RII
